# SDR GTIA2018102902920

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 3,814 hours, 1,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS DIRTY SOX SMELL IN CABIN-UPON APPROACH OF THE AIRCRAFT NO SIGNS OF DIRTY SOX SMELL APPLIED TSM 05-50-00 AND THE SNIFFER MACHINE, NO SMELL FOUND. AIRCRAFT OK FOR CONTINUED OPERATION.
